About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 751594, 11 pages
http://dx.doi.org/10.1155/2013/751594
Research Article

Global Dynamics of Three Anticompetitive Systems of Difference Equations in the Plane

1Department of Mathematics, Rhode Island College, Providence, RI 02881-0816, USA
2Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 11 September 2012; Revised 16 January 2013; Accepted 22 January 2013

Academic Editor: Raghib Abu-Saris

Copyright © 2013 M. DiPippo and M. R. S. Kulenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. DiPippo and M. R. S. Kulenović, “Global Dynamics of Three Anticompetitive Systems of Difference Equations in the Plane,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 751594, 11 pages, 2013. doi:10.1155/2013/751594